On a relation between two summability methods

Sulaiman, W.T.

Portugaliae mathematica (1990)

  • Volume: 47, Issue: 4, page 445-453
  • ISSN: 0032-5155

How to cite


Sulaiman, W.T.. "On a relation between two summability methods." Portugaliae mathematica 47.4 (1990): 445-453. <http://eudml.org/doc/115734>.

author = {Sulaiman, W.T.},
journal = {Portugaliae mathematica},
keywords = {methods of summability},
language = {eng},
number = {4},
pages = {445-453},
publisher = {Sociedade Portuguesa de Matemática},
title = {On a relation between two summability methods},
url = {http://eudml.org/doc/115734},
volume = {47},
year = {1990},

AU - Sulaiman, W.T.
TI - On a relation between two summability methods
JO - Portugaliae mathematica
PY - 1990
PB - Sociedade Portuguesa de Matemática
VL - 47
IS - 4
SP - 445
EP - 453
LA - eng
KW - methods of summability
UR - http://eudml.org/doc/115734
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.